FUJINO Osamu

J-GLOBAL         Last updated: Oct 13, 2019 at 08:23
 
Avatar
Name
FUJINO Osamu
Affiliation
Kyoto University

Research Areas

 
 

Published Papers

 
Equivariant completions of toric contraction morphisms. With an appendix by Fujino and Hiroshi Sato
Osamu Fujino
Tohoku Math. J. (2)   58(3) 303-321   2006   [Refereed]
A canonical bundle formula
Osamu Fujino, Shigefumi Mori
J. Differential Geom.   56(1) 167-188   2000   [Refereed]
Kollár--Nadel type vanishing theorem
Osamu Fujino
Southeast Asian Bull. Math.   42(5) 643-646   2018   [Refereed][Invited]
On normalization of quasi-log canonical pairs
Osamu Fujino, Haidong Liu
Proc. Japan Acad. Ser. A Math. Sci.   94(10) 97-101   2018   [Refereed]
Semipositivity theorems for moduli problems
Osamu Fujino
Ann. of Math. (2)   187(3) 639-665   2018   [Refereed]
Pull-back of quasi-log structures
Osamu Fujino
Publ. Res. Inst. Math. Sci.   53(2) 241-259   2017   [Refereed]
Effective basepoint-free theorem for semi-log canonical surfaces
Osamu Fujino
Publ. Res. Inst. Math. Sci.   53(3) 349-370   2017   [Refereed]
On subadditivity of the logarithmic Kodaira dimension
Osamu Fujino
J. Math. Soc. Japan   69(4) 1565-1581   2017   [Refereed]
On semipositivity, injectivity and vanishing theorems
Osamu Fujino
Adv. Lect. Math. (ALM)   39 245-282   2017   [Refereed][Invited]
Injectivity theorems
Osamu Fujino
Adv. Stud. Pure Math.   74 131-157   2017   [Refereed][Invited]
On log canonical rings
Osamu Fujino, Yoshinori Gongyo
Adv. Stud. Pure Math.   74 159-169   2017   [Refereed][Invited]
Notes on the weak positivity theorems
Osamu Fujino
Adv. Stud. Pure Math.   75 73-118   2017   [Refereed][Invited]
On log canonical rational singularities
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci.   92(1) 13-18   2016   [Refereed]
Basepoint-free theorem of Reid--Fukuda type for quasi-log schemes
Osamu Fujino
Publ. Res. Inst. Math. Sci.   52(1) 63-81   2016   [Refereed]
Direct images of relative pluricanonical bundles
Osamu Fujino
Algebr. Geom.   3(1) 50-62   2016   [Refereed]
Corrigendum: Direct images of relative pluricanonical bundles (Algebraic Geometry 3, no. 1, (2016), 50–62)
Osamu Fujino
Algebr. Geom.   3(2) 261-263   2016   [Refereed]
Kollár-type effective freeness for quasi-log canonical pairs
Osamu Fujino
Internat. J. Math.   27(14) 1650114   2016   [Refereed]
Vanishing theorems
Osamu Fujino
Adv. Stud. Pure Math.   70 299-321   2016   [Refereed][Invited]
Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci.   91(8) 112-117   2015   [Refereed]
Some remarks on the minimal model program for log canonical pairs
FUJINO Osamu
J. Math. Sci. Univ. Tokyo   22(1) 149-192   2015   [Refereed]
Osamu Fujino, Taro Fujisawa, Morihiko Saito
Publ. Res. Inst. Math. Sci.   50(1) 85-112   2014   [Refereed]
Fundamental theorems for semi log canonical pairs
FUJINO Osamu
Algebr. Geom.   1(2) 194-228   2014   [Refereed]
FUJINO Osamu, FUJISAWA Taro
Publ. Res. Inst. Math. Sci.   50(4) 589-661   2014   [Refereed]
FUJINO Osamu, GONGYO Yoshinori
Algebraic and Complex Geometry, Springer Proceedings in Mathematics & Statistics   71 201-207   2014   [Refereed]
On the moduli b-divisors of lc-trivial fibrations
FUJINO Osamu, GONGYO Yoshinori
Ann. Inst. Fourier (Grenoble)   64(4) 1721-1735   2014   [Refereed]
Osamu Fujino, Yasuhiro Ishitsuka
Tohoku Math. J. (2)   65(1) 93-103   2013   [Refereed]
O. Fujino
Proceedings of the Japan Academy Series A: Mathematical Sciences   89(8) 92-95   2013   [Refereed]
On images of weak Fano manifolds II
Osamu Fujino, Yoshinori Gongyo
Math. Z.   270(1-2) 531-544   2012   [Refereed]
A transcendental approach to Kollár's injectivity theorem II
Osamu Fujino
Osaka J. Math.   49(3) 833-852   2012   [Refereed]
A remark on Kovács's vanishing theorem
Osamu Fujino
Kyoto J. Math.   52(4) 829-832   2012   [Refereed]
Addendum to "On isolated log canonical singularities with index one''
FUJINO Osamu
J. Math. Sci. Univ. Tokyo   19(1) 131-133   2012   [Refereed]
O. Fujino; H. Tanaka
Proceedings of the Japan Academy Series A: Mathematical Sciences   88(8) 109-114   2012   [Refereed]
A transcendental approach to Kollár's injectivity theorem
FUJINO Osamu
Osaka J. Math.   49(3) 833-852   2012   [Refereed]
Introduction to the theory of quasi-log varieties
Osamu Fujino
EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich   289-303   2011   [Refereed][Invited]
On Kawamata's theorem
Osamu Fujino
EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich   305-315   2011   [Refereed][Invited]
Recent developments in minimal model theory
Osamu Fujino
Sugaku Expositions   24(2) 205-237   2011   [Refereed][Invited]
O. Fujino
Proceedings of the Japan Academy Series A: Mathematical Sciences   87(3) 25-30   2011   [Refereed]
Supplements to non-lc ideal sheaves
FUJINO Osamu, SCHWEDE Karl, TAKAGI Shunsuke
RIMS K¥^oky¥^uroku Bessatsu   B24 1-46   2011   [Refereed][Invited]
O. Fujino
Proceedings of the Japan Academy Series A: Mathematical Sciences   85(8) 95-100   2009   [Refereed]
O. Fujino; H. Sato
Proceedings of the Japan Academy Series A: Mathematical Sciences   85(7) 89-94   2009   [Refereed]
Vanishing theorems for toric polyhedra
Osamu Fujino
RIMS Kôkyûroku Bessatsu   B9 81-95   2008   [Refereed][Invited]
What is log terminal?
Osamu Fujino
Oxford Lecture Ser. Math. Appl.   35 49-62   2007   [Refereed][Invited]
Special termination and reduction to pl flips
Osamu Fujino
Oxford Lecture Ser. Math. Appl.   35 63-75   2007   [Refereed][Invited]
On the Kleiman--Mori cone
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci.   81(5) 80-84   2005   [Refereed]
O. Fujino; S. Payne
Proceedings of the Japan Academy Series A: Mathematical Sciences   81(10) 174-179   2005   [Refereed]
Base point free theorem of Reid--Fukuda type
Osamu Fujino
J. Math. Sci. Univ. Tokyo   7(1) 1-5   2000   [Refereed]
On abundance theorem for semi log canonical threefolds
O. Fujino
Proceedings of the Japan Academy Series A: Mathematical Sciences   75(6) 80-84   1999   [Refereed]
Applications of Kawamata\ś positivity theorem
O. Fujino
Proceedings of the Japan Academy Series A: Mathematical Sciences   75(6) 75-79   1999   [Refereed]
World Scientific Publ. Co.
Osamu Fujino, Janos Kollar, Shigeru Mukai, Noboru Nakayama
日本数学会      [Refereed]
O. Fujino
Duke Mathematical Journal   102(3) 523-532   2000   [Refereed]
O. Fujino
American Journal of Mathematics   123(2) 229-253   2001   [Refereed]
O. Fujino
Tohoku Mathematical Journal   55(4) 551-564   2003   [Refereed]
Algebraic fiber spaces whose general fibers are of maximal albanese dimension
O. Fujino
Nagoya Mathematical Journal   172 111-127   2003   [Refereed]
A canonical bundle formula for certain algebraic fiber spaces and Its applications
O. Fujino
Nagoya Mathematical Journal   172 129-171   2003   [Refereed]
O. Fujino; H. Sato
Michigan Mathematical Journal   52(3) 649-665   2004   [Refereed]
O. Fujino
Publications of the Research Institute for Mathematical Sciences   40(1) 231-237   2004   [Refereed]
Higher direct images of log canonical divisors
O. Fujino
Journal of Differential Geometry   66(3) 453-479   2004   [Refereed]
O. Fujino
Publications of the Research Institute for Mathematical Sciences   41(1) 251-257   2005   [Refereed]
Remarks on algebraic fiber spaces
O. Fujino
Journal of Mathematics of Kyoto University   45(4) 683-699   2005   [Refereed]
O. Fujino
Publications of the Research Institute for Mathematical Sciences   41(2) 281-194   Jul 2005   [Refereed]
O. Fujino
Tohoku Mathematical Journal   58(3) 303-321   2006   [Refereed]
Toric varieties whose canonical divisors are divisible by their dimensions
O. Fujino
Osaka Journal of Mathematics   43(2) 275-281   2006   [Refereed]
O. Fujino
Mathematische Zeitschrift   257(3) 631-641   2007   [Refereed]
O. Fujino; H. Sato; Y. Takano; H. Uehara
Central European Journal of Mathematics   7(1) 46-53   2009   [Refereed]
O. Fujino
Tohoku Mathematical Journal   61(4) 475-481   2009   [Refereed]
O. Fujino
Journal of Mathematics of Kyoto University   50(2) 225-245   2010   [Refereed]
O. Fujino
Michigan Mathematical Journal   59(2) 303-312   2010   [Refereed]
O. Fujino
Kyoto Journal of Mathematics   50(4) 671-684   2010   [Refereed]
O. Fujino
Journal of Algebraic Geometry   20(4) 771-783   2011   [Refereed]
On isolated log canonical singularities with index one
O. Fujino
Journal of Mathematical Sciences   18(3) 299-323   2011   [Refereed]
O. Fujino
Publications of the Research Institute for Mathematical Sciences   47(3) 727-789   Sep 2011   [Refereed]
O. Fujino; Y. Gongyo
Mathematische Zeitschrift   270(1-2) 531-544   2012   [Refereed]
O. Fujino
Algebra and Number Theory   6(4) 797-823   2012   [Refereed]
O. Fujino; Y. Gongyo
Michigan Mathematical Journal   61(2) 255-264   2012   [Refereed]
O. Fujino
Kyoto Journal of Mathematics   52(4) 829-832   2012   [Refereed]
O. Fujino
Publications of the Research Institute for Mathematical Sciences   48(2) 339-371   Jun 2012   [Refereed]
O. Fujino
Journal fur die Reine und Angewandte Mathematik   681(681) 149-174   2013   [Refereed]
O. Fujino; S. Takagi
Compositio Mathematica   149(9) 1495-1510   2013   [Refereed]
FUJINO Osamu
Compos. Math.   150(4) 593-620   2014   [Refereed]

Books etc

 
Foundations of the minimal model program
Osamu Fujino
Mathematical Society of Japan, Tokyo   2017   
Development of moduli theory—Kyoto 2013
Osamu Fujino, Shigeyuki Kondō, Atsushi Moriwaki, Masa-Hiko Saito, Kōta Yoshioka (Part:Editor)
Mathematical Society of Japan, Tokyo   2016   
Minimal models and extremal rays (Kyoto, 2011)
János Kollár, Osamu Fujino, Shigeru Mukai, Noboru Nakayama (Part:Editor)
Mathematical Society of Japan, Tokyo   2016   

Association Memberships